Sufficiency Criteria for a Class of -Valent Analytic Functions of Complex Order
Muhammad Arif
Abstract and Applied Analysis, 2013, vol. 2013, 1-4
Abstract:
In the present paper, we consider a subclass of -valent analytic functions and obtain certain simple sufficiency criteria by using three different methods for the functions belonging to this class. Many known results appear as special consequences of our work.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/517296.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/517296.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:517296
DOI: 10.1155/2013/517296
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().